| Catalog Number |
02.07.1202R |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Pain (1994); Joint Laxity (4526)
| Date of Event |
01/29/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
At 5 years and 11 months from the primary, the patient came in reporting instability due to laxity and tibial component looseing.The cause is unknown.The surgeon revised the tibial tray and insert (from 12 to 14 mm).The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 30 jan 2024 lot 171951: (b)(4) items manufactured and released on 24-jul-2017.Expiration date: 2022-jul-06.No anomalies found related to the problem.To date, all items of the same lot have been sold with no other similar reported event during the period of review.Additional implant involved batch review performed on 30 jan 2024 on gmk-sphere 02.12.0212fr tibial insert fixed sphere flex size 2/12 mm r (k121416) lot.174799 lot 174799: (b)(4) items manufactured and released on 05-sept-2017.Expiration date: 2022-aug-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no other similar reported event during the period of review.